# SDR 2022FA0000681

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: General aviation
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 2,353 hours, 1,520 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: 69321822
- Part serial: 29849175
- Condition: Eroded
- Location: Horizontal Stab
- Part time: 2,353 hours, 1,520 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STABILIZER TIP ERODED DOWN TO COMPOSITE. DQ37068M1, DATED: NOVEMBER 9, 2022. 680A-0259 (N641QS) RH STAB TIP EROSION.
